# SDR 05FDEA02055

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF NR 2 SPOILER 4   EACH SKIN   BULGE FOUND AS MARKED.  CORROSION REMOVED AND FOUND WITHIN LIMIT REFER TO SNRM N1237 FOR WORK DETAILS AND 03 EA AREA CORROSION REMOVED AND FOUND EXCEED LIMIT REFER TO SNRM N1236, SNRM N1238 AND   N1240 FOR WORK DETAIL.
